# SDR CALA0700444

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN STRINGER 16L AT STA 500C + 5.  REPAIR PARTS WERE INSTALLED IAW SRM 53-00-03, FIGURE 201, REPAIR 1.
